# SDR SWAA2022031040250

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL 192E SUPPORT TAB BS540+11 RBL5. MARKED TWO O/B FASTENER HEAD ARE NOT PROPERLY SEATED INSP 12 25JUN19 / REMOVED CRACKED SUPPORT TAB BS540+11 RBL5. REJECTION INSP 12 25JUN19. INSTALLED NEW SUPPORT TAB #149A7712-41 IN ACCORDANCE WITH DRAWING 149A7701 & SRM 51-30-05-0G-0 & SRM 51-40-02-0G-0. 59586U 6-26-19
